# SDR ABXA9600488

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Part number: 39706211
- Condition: Plugged
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE ANNUNCIATOR LIGHT AND MASTER WARNING LIGHT ON AT FL 310, OUTFLOW VALVE FULLY CLOSED, BOTH AIR CONDITIONING PACKS NORMAL PRESSURE, CABIN CONTINUED TO CLIMB DURING DESCENT TO 12,000 FEET.  REPLACED LEFT AND RIGHT COALESCER BAGS, REPLACED LEFT WATER SEPARATOR TEMPATURE CONTROL VALVE.  FOUND THE LEFT WATER SEPARATOR DRAIN LINE NOT DRAWING PROPERLY, ADJUSTED DRAIN LINE.  RAN LEFT AND RIGHT PACKS, PRESSURIZED AIRCRAFT TO 4 PSID, OPS CK GOOD.
